# SDR FDEA201106162307

- Difficulty date: June 16, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561252
- Condition: Corroded
- Location: Bs 950e S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 950E SHEAR TIE CORRODED STRINGER 28L TO 29L. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 51-10-6 AND 53-10-1 FIG 1.   REMOVED SHEAR TIE IAW SRM 51-30-2, FABRICATED NEW SHEAR TIE IAW SRM 53-10-4 FIG 11 AND 53-10-2 FIG 5. HEAT TREATED SHEAR TIE TO T6, LOCATED AND DRILLED IAW SRM 51-30-5 AND 53-10-4 FIG 11. TREATED PRIMED AND   INSTALLED SHEAR TIE BS 950E STR 28L-29L IAW SRM 51-10-2 AND 51-30-2 REV 103.
